Non-Arguesian configurations in a modular lattice

Day Alan and Jónsson Bjarni: Non-Arguesian configurations in a modular lattice. In: Acta scientiarum mathematicarum, (51) 3-4. pp. 309-318. (1987)

[thumbnail of math_051_fasc_003_004_309-318.pdf]
Cikk, tanulmány, mű

Download (974kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1987
Volume: 51
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 309-318
Language: English
Official URL:
Related URLs:
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 318. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2021. Apr. 09. 08:34

Actions (login required)

View Item View Item